# SDR SWAA2023062270206

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 73,020 hours, 43,360 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GIRT BAR MISSALIGNED (R1)<[01] REPOSITIONED R1 SLIDE GIRT BAR. AMM 25-66-01
